Alert archive / Texas / High Wind Warnings in 2025
High Wind Warning 2, NWS Lubbock, TX
NWS Lubbock, TX issued this high wind warning at Mar 3, 2025, 1:53 AM CST for Bailey County, Cochran County, Parmer County, Texas. It took effect at Mar 3, 2025, 12:00 PM CST. It was in force for 7 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 3, 2025, 1:53 AM CST (07:53 UTC)
- In effect from
- Mar 3, 2025, 12:00 PM CST
- Expired
- Mar 3, 2025, 7:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Cochran County, TX, Parmer County, TX
The radar
The Cannon AFB radar (KFDX), 97 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 3:40 PM CST | NON-TSTM WND GST 61 | 2 Ne Friona, TX | West Texas Mesonet report. |
| Mar 3, 4:46 PM CST | NON-TSTM WND GST 59 | 2 Ssw Muleshoe, TX | West TX mesonet report. |
| Mar 3, 5:20 PM CST | NON-TSTM WND GST 64 | 2 Ssw Muleshoe, TX | West Texas Mesonet report. |
| Mar 3, 5:30 PM CST | NON-TSTM WND GST 67 | 2 Ne Friona, TX | West Texas Mesonet report. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 7.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1224 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
105 WWUS74 KLUB 030753 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 153 AM CST Mon Mar 3 2025 TXZ021-027-033-040100- /O.NEW.KLUB.HW.W.0002.250303T1800Z-250304T0100Z/ Parmer-Bailey-Cochran- Including the cities of Bovina, Whiteface, Morton, Friona, Muleshoe, and Farwell 153 AM CST Mon Mar 3 2025 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 7 PM CST THIS EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Bailey, Cochran, and Parmer Counties. * WHEN...From noon today to 7 PM CST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ TXZ022-023-028-029-034-035-039-040-040100- /O.NEW.KLUB.WI.Y.0004.250303T1800Z-250304T0100Z/ Castro-Swisher-Lamb-Hale-Hockley-Lubbock-Yoakum-Terry- Including the cities of Dimmitt, Amherst, Littlefield, Sundown, Meadow, Hart, Happy, Tulia, Plainview, Hale Center, Wellman, Brownfield, Levelland, Denver City, Lubbock, Wolfforth, Olton, Plains, and Slaton 153 AM CST Mon Mar 3 2025 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts between 50-60 mph expected. * WHERE...The far south-central Texas Panhandle and most of the South Plains. * WHEN...From noon today to 7 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Sincavage
3 follow-up statements
284 WWUS74 KLUB 030815 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 215 AM CST Mon Mar 3 2025 TXZ021-027-033-040100- /O.NEW.KLUB.HW.A.0001.250304T1400Z-250305T0300Z/ /O.CON.KLUB.HW.W.0002.250303T1800Z-250304T0100Z/ Parmer-Bailey-Cochran- Including the cities of Whiteface, Friona, Farwell, Bovina, Muleshoe, and Morton 215 AM CST Mon Mar 3 2025 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CST THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...For the High Wind Warning, southwest winds 30 to 40 mph with gusts up to 60 mph expected. For the High Wind Watch, northwest winds 35 to 45 mph with gusts up to 60 mph possible. * WHERE...Bailey, Cochran, and Parmer Counties. * WHEN...For the High Wind Warning, from noon today to 7 PM CST this evening. For the High Wind Watch, from Tuesday morning through Tuesday evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Monitor the latest forecasts and warnings for updates. && $$ TXZ022-023-028-029-034-035-039-040-040100- /O.NEW.KLUB.HW.A.0001.250304T1400Z-250305T0300Z/ /O.CON.KLUB.WI.Y.0004.250303T1800Z-250304T0100Z/ Castro-Swisher-Lamb-Hale-Hockley-Lubbock-Yoakum-Terry- Including the cities of Tulia, Amherst, Plains, Sundown, Olton, Denver City, Lubbock, Meadow, Wolfforth, Littlefield, Hart, Hale Center, Brownfield, Dimmitt, Slaton, Happy, Levelland, Wellman, and Plainview 215 AM CST Mon Mar 3 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CST THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...For the Wind Advisory, southwest winds 25 to 35 mph with gusts up to 60 mph expected. For the High Wind Watch, northwest winds 35 to 45 mph with gusts up to 60 mph possible. * WHERE...Hale, Hockley, Lamb, Lubbock, Terry, Yoakum, Castro, and Swisher Counties. * WHEN...For the Wind Advisory, from noon today to 7 PM CST this evening. For the High Wind Watch, from Tuesday morning through Tuesday evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. Gusty winds will blow around unsecured objects and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TXZ024>026-030>032-036>038-041>044-040100- /O.NEW.KLUB.HW.A.0001.250304T1400Z-250305T0300Z/ Briscoe-Hall-Childress-Floyd-Motley-Cottle-Crosby-Dickens-King- Lynn-Garza-Kent-Stonewall- Including the cities of Floydada, Lockney, Tahoka, Childress, Kirkland, Aspermont, Memphis, Paducah, Guthrie, Matador, Cee Vee, Ralls, Post, New Home, Lake Alan Henry, Jayton, Roaring Springs, ODonnell, Dickens, Quitaque, Dumont, Turkey, Old Glory, Crosbyton, Spur, and Silverton 215 AM CST Mon Mar 3 2025 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph possible. * WHERE...The South Plains, Rolling Plains and the far southern Texas Panhandle. * WHEN...From Tuesday morning through Tuesday evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ AP
595 WWUS74 KLUB 032046 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 246 PM CST Mon Mar 3 2025 TXZ021-027-033-040100- /O.CON.KLUB.HW.W.0002.000000T0000Z-250304T0100Z/ /O.CON.KLUB.HW.A.0001.250304T1400Z-250305T0300Z/ Parmer-Bailey-Cochran- Including the cities of Bovina, Farwell, Muleshoe, Friona, Whiteface, and Morton 246 PM CST Mon Mar 3 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...For the High Wind Warning, southwest winds 30 to 40 mph with gusts up to 60 mph expected. For the High Wind Watch, northwest winds 35 to 45 mph with gusts up to 60 mph possible. * WHERE...Bailey, Cochran, and Parmer Counties. * WHEN...For the High Wind Warning, until 7 PM CST this evening. For the High Wind Watch, from Tuesday morning through Tuesday evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Monitor the latest forecasts and warnings for updates. && $$ TXZ022-023-028-029-034-035-039-040-040100- /O.CON.KLUB.WI.Y.0004.000000T0000Z-250304T0100Z/ /O.CON.KLUB.HW.A.0001.250304T1400Z-250305T0300Z/ Castro-Swisher-Lamb-Hale-Hockley-Lubbock-Yoakum-Terry- Including the cities of Brownfield, Hale Center, Tulia, Plainview, Lubbock, Plains, Amherst, Denver City, Wellman, Happy, Sundown, Slaton, Levelland, Meadow, Dimmitt, Olton, Hart, Wolfforth, and Littlefield 246 PM CST Mon Mar 3 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...For the Wind Advisory, southwest winds 25 to 35 mph with gusts up to 60 mph expected. For the High Wind Watch, northwest winds 35 to 45 mph with gusts up to 60 mph possible. * WHERE...Hale, Hockley, Lamb, Lubbock, Terry, Yoakum, Castro, and Swisher Counties. * WHEN...For the Wind Advisory, until 7 PM CST this evening. For the High Wind Watch, from Tuesday morning through Tuesday evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. Gusty winds will blow around unsecured objects and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TXZ024>026-030>032-036>038-041>044-040100- /O.CON.KLUB.HW.A.0001.250304T1400Z-250305T0300Z/ Briscoe-Hall-Childress-Floyd-Motley-Cottle-Crosby-Dickens-King- Lynn-Garza-Kent-Stonewall- Including the cities of Old Glory, Tahoka, Memphis, Ralls, New Home, Paducah, ODonnell, Turkey, Dickens, Cee Vee, Spur, Jayton, Quitaque, Aspermont, Dumont, Matador, Silverton, Post, Floydada, Roaring Springs, Crosbyton, Guthrie, Childress, Lake Alan Henry, Kirkland, and Lockney 246 PM CST Mon Mar 3 2025 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph possible. * WHERE...Portions of northwest and the Panhandle of Texas. * WHEN...From Tuesday morning through Tuesday evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ MCZ
538 WWUS74 KLUB 040056 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 656 PM CST Mon Mar 3 2025 TXZ021-027-033-041300- /O.EXP.KLUB.HW.W.0002.000000T0000Z-250304T0100Z/ /O.UPG.KLUB.HW.A.0001.250304T1400Z-250305T0300Z/ /O.NEW.KLUB.HW.W.0003.250304T1400Z-250305T0300Z/ Parmer-Bailey-Cochran- Including the cities of Farwell, Morton, Bovina, Friona, Muleshoe, and Whiteface 656 PM CST Mon Mar 3 2025 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 9 PM CST TUESDAY... ...HIGH WIND WARNING WILL EXPIRE AT 7 PM CST THIS EVENING... * WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Bailey, Cochran, and Parmer Counties. * WHEN...From 8 AM to 9 PM CST Tuesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ TXZ022-023-028-029-034-035-039-040-041300- /O.EXP.KLUB.WI.Y.0004.000000T0000Z-250304T0100Z/ /O.UPG.KLUB.HW.A.0001.250304T1400Z-250305T0300Z/ /O.NEW.KLUB.HW.W.0003.250304T1400Z-250305T0300Z/ Castro-Swisher-Lamb-Hale-Hockley-Lubbock-Yoakum-Terry- Including the cities of Tulia, Littlefield, Amherst, Brownfield, Wellman, Hale Center, Meadow, Slaton, Plainview, Hart, Wolfforth, Plains, Levelland, Sundown, Denver City, Olton, Lubbock, Dimmitt, and Happy 656 PM CST Mon Mar 3 2025 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 9 PM CST TUESDAY... ...WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING... * WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Hale, Hockley, Lamb, Lubbock, Terry, Yoakum, Castro, and Swisher Counties. * WHEN...From 8 AM to 9 PM CST Tuesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ TXZ024>026-030>032-036>038-041>044-041300- /O.UPG.KLUB.HW.A.0001.250304T1400Z-250305T0300Z/ /O.NEW.KLUB.HW.W.0003.250304T1400Z-250305T0300Z/ Briscoe-Hall-Childress-Floyd-Motley-Cottle-Crosby-Dickens-King- Lynn-Garza-Kent-Stonewall- Including the cities of Dickens, Paducah, Childress, Tahoka, Kirkland, Lake Alan Henry, Spur, Dumont, Turkey, Guthrie, New Home, ODonnell, Memphis, Quitaque, Floydada, Ralls, Matador, Crosbyton, Old Glory, Post, Lockney, Jayton, Roaring Springs, Aspermont, Cee Vee, and Silverton 656 PM CST Mon Mar 3 2025 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 9 PM CST TUESDAY... * WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...The Rolling Plains, extreme southeastern Texas Panhandle, and the eastern South Plains. * WHEN...From 8 AM to 9 PM CST Tuesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ 26
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this high wind warning went out at Mar 2, 10:43 PM CST, 3 hours 10 minutes earlier. Its key messages:
- Updated at 1037 PM CST Sun Mar 2 2025
- Patchy fog possible tonight ahead of another windy and dusty Monday.
- Critical fire weather conditions are forecast to develop Monday, and a Fire Weather Watch remains in effect for the entire South Plains area.
- Strong winds are forecast to affect the entire region Monday and Tuesday, resulting in areas of blowing dust and another bout of fire weather conditions.
Area forecast discussion, Mar 2, 10:43 PM CST, 3 hours 10 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 1043 PM CST Sun Mar 2 2025 ...New AVIATION... .KEY MESSAGES... Updated at 1037 PM CST Sun Mar 2 2025 - Patchy fog possible tonight ahead of another windy and dusty Monday. - Critical fire weather conditions are forecast to develop Monday, and a Fire Weather Watch remains in effect for the entire South Plains area. - Strong winds are forecast to affect the entire region Monday and Tuesday, resulting in areas of blowing dust and another bout of fire weather conditions. && .UPDATE... Issued at 908 PM CST Sun Mar 2 2025 Patchy fog before midnight based on current trends observed across the extreme southeast Texas Panhandle. && .SHORT TERM... (This evening through Monday) Issued at 126 PM CST Sun Mar 2 2025 After yesterday's quiet opening to March, today was unfortunately more typical for March in West TX as the region contends with strong winds, blowing dust, a sharp dryline, deep convection, and even critical fire weather. The 1 PM surface map featured a surface low just east of Hereford with a warm front draped ESE to Childress, a dryline arcing south to Plainview, Spur and Rotan, and a cold front from Friona to Morton ahead of a 15-25 degree jump in dewpoints. A dryline bulge around White River Lake was likely responsible for the nearby surprise convective initiation just before noon. This convection and additional storms farther south near Rotan bear watch in the coming hours as they interact with improving SBCAPE of 500- 1000 J/kg and backed surface flow along the warm front farther north where a brief tornado is possible given favorable 0-1 km shear (30- 35 knots) and 0-1 km SRHs around 200. CAMs have greatly underdone this activity, yet we expect these storms to exit our eastern zones by 3-4 PM. One bit of good news is that the blowing dust and critical fire weather should taper from W-E in the coming hours as the cold front and higher RHs on lighter WNW winds spreads southeast. As the surface low departs along the Red River this evening, richer wraparound moisture is progged to spill SSW over much of the forecast area overnight complete with stratus and fog for our N-NE zones. Latest HRRR runs have been more bullish with this fog making it into Lubbock, but this is not supported well by ensembles yet so have opted to exclude this for now. This shallow moist layer will wash out on Monday morning as winds veer SW in response to a sharpening lee trough downstream of a vigorous upper low moving over the Four Corners by late afternoon. Even with the distance between us and the low, wind fields ramp up through the day with advisory level winds appearing likely for areas near the TX-NM border along with patchy blowing dust over much of the Caprock. Models and ensembles are still at odds with the intensity of a H7 wind max from the TX Panhandle southwest to El Paso, so confidence in high winds for our western counties is too low to justify a High Wind Watch. A fair amount of high clouds within a 130+ knot upper jet may keep a lid on deep mixing and ultimately any high winds. NBM temps were tweaked higher tonight given increasing dewpoints, but look spot on for Monday. && .LONG TERM... (Monday night through next Saturday) Issued at 126 PM CST Sun Mar 2 2025 An upper level trough and associated area of low pressure will transverse through the region at the start of the long term period swinging a Pacific front through the FA early Tuesday morning. This will allow winds to shift out of the west-northwest around daybreak where they are expected to increase in speed. A notable H7 to H8 wind maxima, around 40 to 60 knots, is expected to track down the backside of an deepening departing surface low. Pressure gradient rises of at least 2-3mb every 3 hours can be expected with MOS winds reflecting wind speeds just shy of High Wind criteria with wind speeds around 30 to 35 knots, with localized areas of wind speeds greater than 35 knots. At this time, there is about an 50% probability that wind speeds of 35 mph are expected and a 20% probability of wind speeds of 40 mph. Regardless on if wind speeds reach High Wind criteria, areas of blowing dust can be expected which may lead to reduced visibilities. In terms of temperatures, area are expected to be nearly 10 to 15 degrees cooler compared to Monday with daytime highs in the 60s to near 70 degrees thanks to the cooler airmass in place. Post frontal air is expected to be drier with dewpoints mainly below the 20th percentile, except for the possibility of some wrap around moisture clipping portions of our northwest counties. Therefore maintained a slight chance for showers Tuesday morning. Otherwise, dry and windy conditions are the main theme for Tuesday which will also lead to yet another day of critical to extremely critical fire weather concerns with drying fuels, minimum RH values below 20 percent, and windy conditions. As the system quickly exits to the east Tuesday evening, upper level ridging will begin to move overhead leading to relatively quiet conditions on Wednesday as cooler conditions continue and winds remain generally less than 15 mph. Southerly winds will redevelop overnight Wednesday into Thursday morning, as a surface low ahead of the next upper level trough positions itself across the Rockies influencing breezy southerly winds across the FA. Wind speeds of 20 to 25 mph can be expected on the Caprock and wind speeds of 15 to 20 mph Off the Caprock. These breezy winds and the continuation of ERC values around the 70th to 95th percentile, and low Rh values will lead to critical fire weather concerns across the southern half of the FA. These conditions are expected to continue into Friday as the upper level system moves closer to the region from the west. Models diverge with the exact positioning of the upper level trough on Saturday with the ECMWF displaying a more southern and slower track as it sets up over the FA Saturday afternoon, while other models are quicker with a more northern track moving across the Texas Panhandle Saturday morning. With ensembles in better agreement with the northern track of the system will go ahead and maintain a dry forecast. Regardless, this system looks to bring cooler temperatures with highs back in the 50s and 60s to start the weekend. && .AVIATION... (06Z TAFS) Issued at 1037 PM CST Sun Mar 2 2025 Fog moves into Plainview and Childress early this Monday morning with expectant low IFR conditions. Conditions will improve rapidly as dry air filters into the area after sunrise. Later in the afternoon it gets rather windy around these parts. && .FIRE WEATHER... Issued at 126 PM CST Sun Mar 2 2025 Critical fire weather conditions continue this afternoon, primarily over the southern South Plains and southern Rolling Plains where the strongest WSW winds of 25 to 35 mph with gusts to 50 mph are found along with RHs in the teens. A cold front over the northwest South Plains will spread southeast in the coming hours and bring higher RHs along with weaker, but still breezy, WNW winds. Following strong RH recoveries tonight especially in the far southern TX Panhandle, much drier southwest winds develop tomorrow with speeds of 20 to 30 mph by the afternoon - highest near the TX-NM border. This will fuel widespread critical fire weather conditions area wide. && .LUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Monday morning through Monday evening for TXZ021>044. && SHORT TERM...26 LONG TERM....12 AVIATION...26
Hazardous weather outlook, Mar 2, 1:20 PM CST, 12 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 120 PM CST Sun Mar 2 2025 TXZ021>044-031930- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd- Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum- Terry-Lynn-Garza-Kent-Stonewall- 120 PM CST Sun Mar 2 2025 This Hazardous Weather Outlook is for the South Plains, Rolling Plains, and the far Southern Texas Panhandle. .DAY ONE...This afternoon and tonight. Tonight: Some fog is expected to develop after midnight over much of the far southern Texas Panhandle and adjacent South Plains and Rolling Plains. Locally dense fog is possible. Monday: Strong southwest winds will likely redevelop on the Caprock Monday afternoon with some blowing dust at times. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong to high winds and critical fire weather conditions are forecast across the entire area Tuesday. Wind gusts near or in excess of 55 mph are forecast. Blowing dust will accompany the high winds, especially on the Caprock.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 1:53 AM CST | Wind Advisory | LUB | Castro, Hale, Hockley, Lamb, Lubbock, Swisher and 2 more | 17 hr |
| Mar 3, 2:00 AM CST | Red Flag Warning | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 19 hr |
| Mar 3, 2:15 AM CST | High Wind Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 17 hr |
| Mar 3, 1:50 PM CST | Fire Weather Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 7 hr |
Nearby
High Wind Warnings in Texas, 2025Every high wind warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.